# SDR SWAA960450

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, AFT LEFT ENTRY DOOR EXTERNAL EMERGENCY EXIT LIGHT ASSEMBLY DAMAGED.  REPLACED AND PERFORMED EMERGENCY LIGHT TEST PER BOEING M/M.
